MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ANESTHESIA SUPPORT TRAY; ANESTHESIA CONDUCTION KIT

B. BRAUN MEDICAL INC. ANESTHESIA SUPPORT TRAY; ANESTHESIA CONDUCTION KIT
Catalog Number 332116
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: our techs have noticed some moisture inside the 10 ml syringes in our kits from b braun.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One unopened sample kit, two photos and a video were provided for evaluation.Upon evaluation of the photos and video, it was observed a substance on the syringe's plunger.Following a visual evaluation of the syringes in the returned sample kit, it showed what appeared to be silicone on the plunger.For further identification, the substance found in the returned sample was tested by the r&d department and b.Braun's science and materials laboratory and confirmed that the reported "moisture" was silicone from the piston material.Since the manufacturer's investigation did not confirm the reported defect, the reported defect was not confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.A batch record review was performed, and all test results and process parameters were within specification.All syringes in the retain sample kit were visually inspected per specification for excessive silicone and no abnormalities were observed.Therefore, the defect reported by the customer could not be confirmed on the retain sample.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ANESTHESIA SUPPORT TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22141131
Report Number2521402-2025-00036
Device Sequence Number7276427
Product Code CAZ
UDI-Device Identifier04046964177545
UDI-Public(01)04046964177545(11)241028(17)260630(10)0061965760
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number332116
Device Lot Number0061965760
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown